Campus Only Senior Thesis
W.M. Keck Science Department
© 2014 Alexa Moy
The 2010 National Education Technology Plan steadily replaces paper textbooks with study materials on computers. One risk of increased computer usage is increased Computer Vision Syndrome (CVS) symptoms. I researched multiple studies to analyze the effects of computer use on dry eye and eye strain and how these symptoms can progress to musculoskeletal pain, headaches, decreased quality of life, loss of confidence and even anxiety and depression. Currently, there is not much data on tablet use so I propose two future experiments to determine if tablets can also cause CVS ocular symptoms.
Moy, Alexa J., "Effects of Computer Usage on Ocular Health" (2014). Scripps Senior Theses. 394.
This thesis is restricted to the Claremont Colleges current faculty, students, and staff. It is not available for interlibrary loan. Please send a request for access through Contact Us.